Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 61, Issue 4

Issues

Generalized q-Baskakov operators

Ali Aral / Vijay Gupta
Published Online: 2011-07-05 | DOI: https://doi.org/10.2478/s12175-011-0032-3

Abstract

In the present paper we propose a generalization of the Baskakov operators, based on q integers. We also estimate the rate of convergence in the weighted norm. In the last section, we study some shape preserving properties and the property of monotonicity of q-Baskakov operators.

MSC: Primary 41A36; Secondary 41A30

Keywords: weighted approximation; q-Baskakov operators; q-derivative; q-integers

  • [1] ALTOMARE, F.— CAMPITI, M.: Korovkin-type Approximation Theory and Applications (H. Bauer, J. L. Kazdan, E. Zehnder, eds.). de Gruyter Stud. Math. 17, de Gruyter, Berlin-New York, 1994. http://dx.doi.org/10.1515/9783110884586CrossrefGoogle Scholar

  • [2] ALTOMARE, F.— MANGINO, E. M.: On a generalization of Baskakov operator, Rev. Roumaine Math. Pures Appl. 44, (1999) 683–705. Google Scholar

  • [3] ANDREWS, G. E.— ASKEY, R.— ROY, R.: Special Functions, Cambridge Univ. Press, Cambrdge, 1999. Google Scholar

  • [4] ARAL, A.: A generalization of Szász Mirakyan operators based on q-integers, Math. Comput. Modelling 47 (2008), 1052–1062. http://dx.doi.org/10.1016/j.mcm.2007.06.018CrossrefGoogle Scholar

  • [5] ARAL, A.— GUPTA, V.: q-derivative and applications to the q-Szász Mirakyan Operators, Calcolo 43 (2006), 151–170. http://dx.doi.org/10.1007/s10092-006-0119-3CrossrefGoogle Scholar

  • [6] ARAL, A.— GUPTA, V.: On q-Baskakov type operators, Demonstratio Math. 42 (2009). Google Scholar

  • [7] BASKAKOV, V. A.: An example of sequence of linear positive operators in the space of continuous functions, Dokl. Akad. Nauk. SSSR 113 (1957), 259–251. Google Scholar

  • [8] CAO, F.— DING, C.— XU, Z.: On multivariate Baskakov operator, J. Math. Anal. Appl. 307 (2005), 274–291. http://dx.doi.org/10.1016/j.jmaa.2004.10.061CrossrefGoogle Scholar

  • [9] ERNST, T.: The history of q-calculus and a new method, U.U.D.M Report 2000, 16, Department of Mathematics, Upsala University, 2000. Google Scholar

  • [10] FINTA, Z.— GUPTA, V.: Approximation by q Durrmeyer operators, J. Appl. Math. Comput. 29 (2009), 401–415. http://dx.doi.org/10.1007/s12190-008-0141-5CrossrefGoogle Scholar

  • [11] GUPTA, V.— ARAL, A.: Generalized Baskakov-Beta operators, Rocky Mauntain J. Math. 39 (2009), 1–13. http://dx.doi.org/10.1216/RMJ-2009-39-1-1CrossrefGoogle Scholar

  • [12] GUPTA, V.: A note on modifed Baskakov operators, Approx. Theory Appl. (N.S.) 10 (1994), 74–78. Google Scholar

  • [13] GUPTA, V.— HEPING, W.: The rate of convergence of q-Durrmeyer operators for 0 < q < 1, Math. Methods Appl. Sci. 31 (2008), 1946–1955. http://dx.doi.org/10.1002/mma.1012Google Scholar

  • [14] HEPING, W.: Korovkin-type theorem and application, J. Approx. Theory 132 (2005), 258–264. http://dx.doi.org/10.1016/j.jat.2004.12.010CrossrefGoogle Scholar

  • [15] HEPING, W.— FANJUN, M.: The rate of convergence of q-Bernstein polynomials for 0 < q < 1, J. Approx. Theory 136 (2005), 151–158. http://dx.doi.org/10.1016/j.jat.2005.07.001Google Scholar

  • [16] II’INSKII, A.— OSTROVSKA, S.: Convergence of generalized Bernstein polynomials, J. Approx. Theory 116 (2002), 100–112. http://dx.doi.org/10.1006/jath.2001.3657CrossrefGoogle Scholar

  • [17] LUPAŞ, A.: A q-analogue of the Bernstein operators. Seminar on Numerical and Statistical Calculus 9, Universty of Cluj-Napoca, Cluj-Napoca, 1987. Google Scholar

  • [18] LUPAS, L.: A property of S. N. Bernstein operators, Mathematica (Cluj) 9(32) (1967), 299–301. Google Scholar

  • [19] LUPAS, L.: On star shapedness preserving properties of a class of linear positive operators, Mathematica (Cluj) 12(35) (1970), 105–109. Google Scholar

  • [20] MASTROIANNI, G.: A class of positive linear operators, Rend. Accad. Sci. Fis. Mat. Napoli (4) 48 (1980), 217–235. Google Scholar

  • [21] ORUC, H.— TUNCER, N.: On the convergence and iterates of q-Bernstein polynomials, J. Approx. Theory 117 (2002), 301–313. http://dx.doi.org/10.1006/jath.2002.3703CrossrefGoogle Scholar

  • [22] OSTROVSKA, S.: q-Bernstein polynomials and their iterates, J. Approx. Theory 123 (2003), 232–255. http://dx.doi.org/10.1016/S0021-9045(03)00104-7CrossrefGoogle Scholar

  • [23] OSTROVSKA, S.: On the improvement of analytic properties under the limit q-Bernstein operators, J. Approx. Theory 138 (2006), 37–53. http://dx.doi.org/10.1016/j.jat.2005.09.015CrossrefGoogle Scholar

  • [24] PETHE, S.: On the Baskakov operator, Indian J. Math. 26 (1984), 43–48. Google Scholar

  • [25] PHILLIPS, G. M.: Bernstein polynomials based on the q-integers, Ann. Numer. Math. 4 (1997), 511–518. Google Scholar

  • [26] PHILLIPS, G. M.: Interpolation and Approximation by Polynomials. CMS Books Math./Ouvrages Math. SMC 14, Springer, Berlin, 2003. CrossrefGoogle Scholar

  • [27] PHILLIPS, G. M.: On generalized Bernstein polynomials. In: Numerical Analysis: A. R. Mitchell 75th Birthday Volume (D. F. Griffits, G. A. Watson, eds.), World Science, Singapore, 1996, pp. 263–269. http://dx.doi.org/10.1142/9789812812872_0018CrossrefGoogle Scholar

  • [28] VIDENSKII, V. S.: On some classes of q-parametric positive operators. In: Oper. Theory Adv. Appl. 158, Birkhäuser, Basel, 2005, pp. 213–222. Google Scholar

About the article

Published Online: 2011-07-05

Published in Print: 2011-08-01


Citation Information: Mathematica Slovaca, Volume 61, Issue 4, Pages 619–634, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-011-0032-3.

Export Citation

© 2011 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Saqib Hussain, Shahid Khan, Muhammad Asad Zaighum, and Maslina Darus
Journal of Inequalities and Applications, 2018, Volume 2018, Number 1
[2]
Shahid Mahmood, Mehwish Jabeen, Sarfraz Nawaz Malik, H. M. Srivastava, Rabbiya Manzoor, and S. M. Jawwad Riaz
Journal of Function Spaces, 2018, Volume 2018, Page 1
[4]
Muhammad Arif, H. M. Srivastava, and Sadaf Umar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018
[5]
Muhammad Arif, Miraj Ul Haq, and Jin-Lin Liu
Journal of Function Spaces, 2018, Volume 2018, Page 1
[6]
Ben Wongsaijai and Nattakorn Sukantamala
Abstract and Applied Analysis, 2016, Volume 2016, Page 1
[7]
Vishnu Narayan Mishra and Preeti Sharma
Asian-European Journal of Mathematics, 2017, Volume 10, Number 02, Page 1750028
[8]
Prerna Maheshwari Sharma
Complex Analysis and Operator Theory, 2016
[9]
Gürhan İçöz and Bayram Çekim
Journal of Inequalities and Applications, 2015, Volume 2015, Number 1
[10]
Qiu Lin and Ruisheng Qi
Numerical Algorithms, 2016, Volume 72, Number 1, Page 181
[11]
R. P. Pathak and Shiv Kumar Sahoo
International Journal of Mathematics and Mathematical Sciences, 2015, Volume 2015, Page 1
[12]
T. M. Seoudy and M. K. Aouf
Abstract and Applied Analysis, 2014, Volume 2014, Page 1
[13]
Dilek Özden and Didem Arı
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 249
[14]
Huda Aldweby and Maslina Darus
Abstract and Applied Analysis, 2014, Volume 2014, Page 1
[15]
Vishnu Narayan Mishra and Prashantkumar Patel
Numerical Algorithms, 2014, Volume 67, Number 4, Page 753
[16]
Vishnu Narayan Mishra, Kejal Khatri, and Lakshmi Narayan Mishra
Journal of Calculus of Variations, 2013, Volume 2013, Page 1
[17]
P. N. Agrawal and A. Sathish Kumar
Rendiconti del Circolo Matematico di Palermo (1952 -), 2014, Volume 63, Number 1, Page 73
[18]
Vijay Gupta, Taekyun Kim, and Sang-Hun Lee
Journal of Inequalities and Applications, 2012, Volume 2012, Number 1, Page 144

Comments (0)

Please log in or register to comment.
Log in